Show ratings & reviews for

3.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

20 People found this comment helpful

started July 2007, saw almost immediate improvement in my ability to exercise. Now exercise 60 - 90 minutes 6 days a week. No side effects at all. No effect on overall blood pressure (BP is normal) but pulmonary pressures have gone down considerably.

Shared reviews and ratings

choice | 55-64 | Male | Patient
9/29/2014
Condition: Inability to have an Erection
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
mary | 75 or over | Female | On medication for 2 to less than 5 years | Patient
2/12/2013
Condition: Pulmonary Arterial Hypertension
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Revatio, 20mg. 3xday was added to Letairis 5mg.1xday,along with Advair & Spiriva, and these meds have been a life-saver for me. I am also on oxygen 24/7.

Report this postFill 3Created with Sketch.
sindysueru336p | 55-64 | Female | On medication for 1 to 6 months | Patient
10/25/2012
Condition: Pulmonary Arterial Hypertension
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

i have been taking it for 2 months no difference in shortness of breath still cant exercise rapid heartbeat worse

Report this postFill 3Created with Sketch.
sindysue | 55-64 | Female | On medication for less than 1 month | Patient
10/8/2012
Condition: Pulmonary Arterial Hypertension
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

have been taking for 3 weeks and have seen no difference in my symptoms still hard to breath

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Male | On medication for 6 months to less than 1 year | Patient
8/27/2012
Condition: Inability to have an Erection
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I experienced some of the facial flushing but no big deal and otherwise fine.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More